# SDR ASAA2015041811385

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,119 hours, 1,371 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Power Unit
- Part number: 1152464265
- Part serial: 115246404308
- Condition: Failed
- Location: Apu
- Part time: 4,146 hours, 1,376 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START AFTER LANDING.  FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED TECH SERVICE REQUEST. ALL CONNECTORS CHECKED OK.  REPLACED BOTH START POWER UNIT AND START CONVERTER UNITS.  ALL OPS NORMAL, GROUND VERIFICATION SATISFACTORY. IAW MM 49-41-71,49-41-61, WDM 49-62-12, 49-41-11, FIM 49-31/808. CHECKED FOR LOGGED FAULTS AND FOUND 3; APRIL 22, 2 TIMES, 49-31171 FCU FLOW DISAGREE, AND APRIL 18, 1 TIME, 49-41011, NO FLAME SHUTDOWN.
